MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 2000
Medical Device Problem Codes Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire tip detachment occurred.The patient presented with severe disease of the right coronary artery and underwent coronary angioplasty.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified right coronary artery.A182cm choice guidewire was crossed the lesion.However, during insertion, there was poor torque response and the tip guidewire was fractured.The device was removed completely and intact.The procedure was completed with a new choice guidewire there were no patient complications nor injuries reported, and the patient condition was good post-procedure.

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17233683
Report Number2124215-2023-33619
Device Sequence Number20672655
Product Code DQX
UDI-Device Identifier08714729252412
UDI-Public08714729252412
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model Number2000
Device Catalogue Number2000
Device Lot Number0030568610
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown